# SDR UPS404408

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND APU COMPT FRAME CRACKED 1.5 INCHES LONG, LT SIDE AT BS 2702 WL 313.  CRACK OUT OF LIMITS ACC SRM 53-10-01.  REPAIRED FRAME AT BS 2702 WL 313 IAW SRM 51-40-03, FIG 3.
